Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

On the characteristic classes of a submanifold

Seizi Takizawa

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math., Volume 28, Number 3 (1954), 241-251.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250777361

Digital Object Identifier
doi:10.1215/kjm/1250777361

Mathematical Reviews number (MathSciNet)
MR65995

Zentralblatt MATH identifier
0058.37803

Citation

Takizawa, Seizi. On the characteristic classes of a submanifold. Mem. College Sci. Univ. Kyoto Ser. A Math. 28 (1954), no. 3, 241--251. doi:10.1215/kjm/1250777361. https://projecteuclid.org/euclid.kjm/1250777361


Export citation